# SDR 97UAL900308

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998UA
- Make and model: Boeing 737291
- Aircraft serial: 22741
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: End Cap
- Part number: 6144
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EEL LIGHTS ARE MISSING END CAPS.  *S/D*  FORWARD CABIN WAS REPORTED WET.  END CAPS WERE REMOVED TO SHAMPOO THE CARPET.  THE END CAPS WERE REPLACED FOLLOWING CARPET CLEANING.  LIGHTS OPS CHECK GOOD.
